MathSciNet Relay Station
MathSciNet bibliographic data
MR1053115 (92g:11043) 11F11 (11F25 11F72)
Ross, Shepley L., II A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$. Trans. Amer. Math. Soc. 331 (1992), no. 1, 425–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement